Posted By David R Wilburn on February 10, 1999 at 10:52:47:
In Reply to: Re: muscle spasm/subtle but constant fluttering inside penis around urethral tract posted by Doug on February 09, 1999 at 20:08:47:
For several months I have experienced, especially after exercise, a mild but noticeable muscle spasm type fluttering. It feels as if it's coming from inside the middle of the penis but its very difficult to tell. There's no pain associated, no blood in urine, etc. Then it will stop.
I had my urine cultured at the doctor's office and it came back negative.
The fluttering could be coming from the testicle area but it feels more like it's in the midle of the penis about in the middle.
Any ideas? Thanks.
hey bud. You are going thru exactly some of the smae hit i have been going thru. I went and had a scope run and had my urethra stretched and then i had the same problems. I have no idea what made mine start and the doctor had no idea. they did put me on urispas and ditropan. It finally helped. these 2 drugs are for the spasms, Have you had any problem with feeling like you are gonna pee when you are about to ejaculate? This was also one of my problems. the ditropan is good but it will make you have a dry mouth and also can make you temporarily impotent. I was able to still ejaculate but it was hard to keep an erection. ask your doctor about these 2 drugs. They do help. After i finally got all this stuff over with i have now been battling a prostate infection. so please have your prostae checked. I would hate for anyone and even my worst enemy to have to go thru the **** i have been thru over the past year. If you need to e mail me please do. Also if you would like to call me you can. My name is Douglas W. McKinney 423 587-6423. If i can help you in any way i will. I am no expert and i have no medical degree but i would try to help anyone i can so that they don't have to go thru what i have been thru. But please get yourself checked out. I also have changed doctors and am now on Cipro and Daypro. they seem to be helping my prostate infection. Hope this helps. Doug
Doug seems like ive been down that road (with the prostate infection) taking daypro and cipro could have a negative reaction on your liver function depending how long youve been taking these meds you may be safe by having your blood tested -- my prostate is clear now but im still having muscle spasms more in the pelvic floor muscle area -- (between scrotum and anus) i think my spasms may be caused by an irritated nerve in the L4/5 area its a long story -- i am having low back pain on the right side and in the tailbone area. the pain itself is not consistant but there is a constant pressure on my lower back. when i am experiencing the pain there are several things that take place --- ive been to about 11 or 12 doctors since October 1 ive been in the ER 3 times had CMG test, cys-scope, ultra sound of testicle, MRI, CT-scans, Mylogram, and 3 epidural trigger point injections, acupuncture, PT x 2 with no conclusive findings other than (cyst on left testicle, nerve irration L4 joint caused by a bone ridge, ive had a kidney stone removed (2 days in hospital) prostate infection -- Ive been off work since October because of the Low Back Pain seems like I keep hitting brick walls with no answers or relief to the Back pain --- DRW
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.